# SDR UALA2010061502116

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 57,323 hours, 20,186 cycles
- Engine: Pwa PW2040
- System (JASC): 2564 · Life Raft
- Part: Latch
- Condition: Failed
- Location: Life Raft
- Component: Life Raft
- Component part number: D23940117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LIFE RAFT IN OVERHEAD AISLE, DOOR LATCH NOT HOLDING.  REMOVED RAFT.   INSTALLED NEW BASE ASSEMBLY ON RIGHT SIDE.   REPLACED SPRING ACTUATORS CMPT. OPS CK OKAY. INSTALLED RAFT.
